On oscillation and nonoscillation for differential equations with p-Laplacian
Authors | |
---|---|
Year of publication | 2007 |
Type | Article in Periodical |
Magazine / Source | Georgian Math. J. |
MU Faculty or unit | |
Citation | BARTUŠEK, Miroslav, Zuzana DOŠLÁ, Mauro MARINI and Mariella CECCHI. On oscillation and nonoscillation for differential equations with p-Laplacian. Georgian Math. J. Helderman Verlag, 2007, vol. 14, No 2, p. 230-252, 14 pp. ISSN 1072-947X. |
Field | General mathematics |
Keywords | Second order nonlinear differential equation; oscillatory solution;nonoscillatory solution;global monotonocity properties |
Description | The existence of at least one oscillatory solution of a second order nonlinear differential equation with p-Laplacian is cosidered.The global monotonicity properties and asymptotic estimates for nonoscillatory solutions are investigated as well. |
Related projects: |